Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Green's formula, linear continuity, and Hausdorff measure


Author: Robert M. Fesq
Journal: Trans. Amer. Math. Soc. 118 (1965), 105-112
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0174696-X
MathSciNet review: 0174696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Cafiero, Una extensione della formula di Green e sue consequence, Richerche Mat. 2 (1953), 91-102. MR 0058697 (15:411e)
  • [2] P. J. Cohen, On Green's theorem, Proc. Amer. Math. Soc. 10 (1959), 109-112. MR 0104249 (21:3004)
  • [3] C. Goffman, Area of linearly continuous functions, Acta Math. 103 (1960), 269-290. MR 0116090 (22:6885)
  • [4] P. T. Maker, Conditions on $ u(x,y)$ and $ v(x,y)$ necessary and sufficient for the regularity of $ u + iv$, Trans. Amer. Math. Soc. 45 (1939), 265-275. MR 1501991
  • [5] S. Saks, Théorie de l'intégrale, Monogr. Mat. Tom 2, Subw. Fund 4 Kult. Narod. Warsaw, 1933; English transl., Monogr. Mat. Tom 7, 2nd rev. ed., Stechert, New York, 1937.,
  • [6] V. L. Shapiro, On Green's theorem, J. London Math. Soc. 32 (1957), 261-269. MR 0089275 (19:644g)
  • [7] G. Tolstoff, Sur la différentielle totale, Mat. Sb. (N.S.) 9 (51) (1941), 461-468. MR 0004284 (2:352d)
  • [8] -, Sur les fonctions bornées vérifiant les conditions de Cauchy-Riemann, Mat. Sb. (N.S.) 10 (52) (1942), 79-85. MR 0007429 (4:136a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0174696-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society